Table of Contents
International Journal of Engineering Mathematics
Volume 2014, Article ID 828409, 11 pages
Research Article

Several New Third-Order and Fourth-Order Iterative Methods for Solving Nonlinear Equations

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal 462051, India

Received 17 August 2013; Revised 12 December 2013; Accepted 31 December 2013; Published 23 February 2014

Academic Editor: Viktor Popov

Copyright © 2014 Anuradha Singh and J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • J. P. Jaiswal, “Solving Nondifferentiable Nonlinear Equations by New Steffensen-Type Iterative Methods with Memory,” Mathematical Problems in Engineering, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Ramandeep Behl, Alicia Cordero, Sandile S. Motsa, and Juan R. Torregrosa, “Construction of fourth-order optimal families of iterative methods and their dynamics,” Applied Mathematics and Computation, vol. 271, pp. 89–101, 2015. View at Publisher · View at Google Scholar
  • Kalyanasundaram Madhu, and Jayakumar Jayaraman, “Higher Order Methods for Nonlinear Equations and Their Basins of Attraction,” Mathematics, vol. 4, no. 2, pp. 22, 2016. View at Publisher · View at Google Scholar
  • Yanlin Tao, and Kalyanasundaram Madhu, “Optimal Fourth, Eighth and Sixteenth Order Methods by Using Divided Difference Techniques and Their Basins of Attraction and Its Application,” Mathematics, vol. 7, no. 4, pp. 322, 2019. View at Publisher · View at Google Scholar